| Model Number |
72204354S |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/14/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a shoulder procedure, the screen was going black, a black line appeared in the middle of the monitor and then there was no image at the beginning of the procedure.Backup device was available to complete the procedure.No delay and no patient injuries were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, used in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.The reported malfunction was not observed during functional evaluation.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods that may prevent future recurrence of the reported event.